MURAL - Maynooth University Research Archive Library



    An Integral Formula for the Maslov-Index of a Symplectic Path


    Bechtluft-Sachs, Stefan (2008) An Integral Formula for the Maslov-Index of a Symplectic Path. Reports on Mathematical Physics, 61 (3). pp. 417-427.

    [img] Download (187kB)
    Official URL: http://www.elsevier.com/


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The Maslov index of a not necessarily closed path M in the symplectic group Sp(2n) is expressed by an integral formula. We have an explicit formula for the integrand which is a rational 1-form on Sp(2n).

    Item Type: Article
    Keywords: Symplectic Group; Lagrangian Grassmannian; Maslov Index;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1583
    Depositing User: Stefan Bechtluft-Sachs
    Date Deposited: 15 Oct 2009 14:46
    Journal or Publication Title: Reports on Mathematical Physics
    Publisher: Elsevier Ltd
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year